# SDR ASAA9610073

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE TRACK AND EMERGENCY LIGHTING WAS FOUND INOPERATIVE IN SEGMENTS.  REPLACED BATTERY AT SMOKE BARRIER EMERGENCY EXIT LIGHT ASSEMBLY AND LIGHTS OPERATED NORMALLY.  (X)
